Volume 22, Number 5
Previous Issue Next Issue

M. H. Farag

J. Comp. Math., 22 (2004), pp. 633-640

Preview Purchase PDF Citation 0 699 Abstract

Lie-heng Wang & He Qi

J. Comp. Math., 22 (2004), pp. 641-650

Preview Purchase PDF Citation 0 678 Abstract

Ding-guo Pu, Yan Zhou & Hai-yan Zhang

J. Comp. Math., 22 (2004), pp. 651-660

Preview Purchase PDF Citation 0 691 Abstract

Chang-feng Ma

J. Comp. Math., 22 (2004), pp. 661-670

Preview Purchase PDF Citation 0 604 Abstract

Hua Dai

J. Comp. Math., 22 (2004), pp. 671-680

Preview Purchase PDF Citation 0 667 Abstract

Jian-yu Pan & Zhong-zhi Bai

J. Comp. Math., 22 (2004), pp. 681-698

Preview Purchase PDF Citation 1 654 Abstract

Zhi-yong Zhao & Jian-wei Hu

J. Comp. Math., 22 (2004), pp. 699-718

Preview Purchase PDF Citation 0 697 Abstract

Jin Huang & Tao L¨

J. Comp. Math., 22 (2004), pp. 719-726

Preview Purchase PDF Citation 0 691 Abstract

Yang Xu, Jing-jun Zhao & Ming-zhu Liu

J. Comp. Math., 22 (2004), pp. 727-734

Preview Purchase PDF Citation 0 662 Abstract

Ju-liang Zhang & Jian Chen

J. Comp. Math., 22 (2004), pp. 735-752

Preview Purchase PDF Citation 0 640 Abstract

Li-ping He & Shun-kai Sun

J. Comp. Math., 22 (2004), pp. 753-768

Preview Purchase PDF Citation 0 730 Abstract

Hong-yu Liu & Geng Sun

J. Comp. Math., 22 (2004), pp. 769-776

Preview Purchase PDF Citation 0 680 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80